| Model Number |
102812-81A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The patient has a lump that was developed under the sensor and was pushing the sensor up.Patient has chronic lymphocytic leukemia (cll).The sensor was successfully removed.
Event or Problem Description
On (b)(6) 2024, senseonics was made aware of an incident where patient has a lump that was developed under the sensor and was pushing the sensor up.The sensor was successfully removed.Patient has chronic lymphocytic leukemia (cll).